# SDR C2XA07BT029

- Difficulty date: March 10, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 12,477 hours, 9,805 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 041977
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK FLT 2490 LAV SMOKE MESSAGE ON EICAS.  REMOVED AND REPLACED SMOKE DETECTOR TEST PANEL IAW EMB145 CMM 26-14-01.  OPS CHECK GOOD.
